# SDR 96UAL900033

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- System (JASC): 3350 · Emergency Lighting
- Part: Light Strip
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP INOP AT 13A.  DISCOVERED EMERGENCY LIGHT STRIP DISCONNECTED.  RECONNECTED, TESTS NORMAL.
